Posted by Wolfgang - Germany - Krefeld - 54 Years (220.127.116.11) on November 18, 2000 at 17:32:06:
Hello, cluster friends,
I am from Germany and chronic CH patient.
Nine months long I took daily 100 mg Topiramat. But the number and
the intensity of attacks did not decrease/go back. Thus I increased
the dose to 125 mg/day. But the beforehand already available side
effects (bad concentration, missing words, tiredness, write
disturbances, etc..) worsened dramatically.
When I reduced the dose again on 100 mg/day, my attacks were to end.
Only the side effects remained. I set to 75 mg/day again down. So
far I had only one attack in three months, because I did not pay
attention to my worst trigger MSG. The side effects decreased/went
back easily, but still very restrictivy in the daily life.
Who made similar experiences?
Sorry for my possibly bad English. It is not from me, it is from http://w3.systranlinks.com /
Post a Followup